# SDR 07FDEA02176

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,323 hours, 19,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: A53970875
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING MARKS ON INNER FLANGE C55 AND 57.2 LT AND C58 RT, P14-15 LT/RT, AND TOOL MARKS ON EMERGENCY EXIT TOP COVERPLATE LT/RT REPAIR PERFORMED BY BLEND OUT AND POLISHING TO SMOOTH CONTOUR IAW EA 6-5316-103275 AND  RAS/DATLS/0003334/2006 ISS A AND RAS/DATLS/0003335/2006 ISS. A.
